Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child had headache and vomiting after head injury. Taken paracetamol and ibuprofen. Should doctor be consulted?

My daughter is 4 yrs old.on sunday night at seven pm she wants to go first in a childs ride and sit in a particular place in the toy train but another child sat there so she cried and wanted to go another ride.we scolded her and walked away she wants to be there she cried and accidently fell down and hits her backhead twice. Then she shouted that she has severe headache and vomitted once then she slept.after that going home also she has the pain so i gave her paracetamol .the next morning monday at eight a.m she has the vomitting sensation once and headache. So i gave her ibuprofen then she was headache.did i have to consult a doctor she is husband said that the headache may be due to stress .
Asked On : Fri, 9 Nov 2012
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Vomiting and headache after head injury are danger sign.
These may be due to increased intracranial pressure (due to bleeding inside brain).
Though she is apparently well now, there may be silent bleeding / injuries inside brain or on scalp.
It will be wise to consult your doctor and get your child examined.

Post if you have further queries.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Pediatrician Dr. Amit Kumar's  Response
hello madam, u should have consulted a physician as it could have been serious. you should not take any case of head injury lightly especially if it is followed by vomiting and headache or loss of consciousness. self pharmacy can be dangerous sometimes. so i would advise you to be careful of any such thing in future. thank you
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor